It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 Showing 1 - 20 of 195 for accutane third month. (0.013 seconds)


... I started Accutane back in October of this year, I'm mid third month. ... (2 replies)
... I'm sorry you're having a flare-up. I had them occasionally even on Accutane, but I thought it might be hormonal (I'm a girl)/menstrually related. All I can recommend is that you try using a mixture of 10% over-the-counter Benzoyl peroxide mixed with hydrocortisone cream (also in the drugstore) on cysts. Unfortunately, I used that to deflate the cysts and bring them to a... (2 replies)
... Hey, I'm on my third month of accutane, and it is working great, although the last day I have been having some liver pain. Is this ok? ... (3 replies)

... Anyone?:( Thanks in advance though. (2 replies)
... So, apparently, my little Accutane journal ain't exactly an original idea. Which is good. People can see the experiences of others. ... (14 replies)
... Derm said I should continue with Accutane one more month. Then, if I choose, I can do it a third month. I plan on choosing the extra month. ... (14 replies)
... I'm about halfway through my third month of Accutane. ... (0 replies)
... im on my third month and im still getting a bunch of new acne like little white heads that are all deep rooted and close together and my face is super red where all this commotion is going on is this normal?????????!!!! please help im so bummed....... (6 replies)
... all i have to say is keep going its my third month now and i still have quite a bit of new stuff it really is embarissing i know but i guess we just have to keep going and hoping i really cant wait for the outcome (53 replies)
... everybody is different, but I broke out a little at first then a lot the second month and clear by the third month. I think for me it takes a while to get in the system and start working. ... (9 replies)
... thanks for the reply. again, woke up w/ more cysts :( . is this anti-biotic a safe combo w/ accutane? does it really help the flare ups? and what kind of anti biotic was it? please write bak ASAP!! THANK U!! (14 replies)
... My derm put me on an antibiotic along with my first month so that my initial breakout wouldn't be too bad. And during my third month I had a second breakout and he put me on the antibiotic again. I honestly don't know why more derms don't prescribe the antibiotic to help with the flair ups. ... (14 replies)
Accutane?
Jul 18, 2006
... a really strong med. and has lots of side effects. They usually used as a last resort after people have tried alot of other treatments. I've just finished up my third month on it and I had really bad cystic acne. If they do give it to you, you'll be happy with the results. ... (4 replies)
... then the clearing began...im almost done my third month and yes i am still getting breakouts, very minor though..nothing compared to before and i do not regret taking accutane.... ... (14 replies)
... February and had started it in October. I did not start seeing results until i quit using foundation and around the third month of it. Makeup wise, I used to use Mac foundation and switched to just the plain powder. ... (7 replies)
... I just finished my 5 month course of accutane adn i am very happy! My back completly cleared up withen in the first month or two, and my face broke out a little bit in the beginning but aftre the third month it looked amazing!I now have clear skin! ... (10 replies)
Accutane
Mar 25, 2006
... By my second month I still looked pretty bad. ... (3 replies)
... This must be only in the states then, since I just picked up my prescription today*starting third month* and there was nothing that had to be done. Just paid for it and left. (9 replies)
... acne got horrible before it finally died down after i was taken off completely. the second cycle was a extreme dissapointment so needless to say going into the third cycle i am nervous. ... (68 replies)
... e. I do know that after my course of Accutane, I'm going to do a full body cleanse to rid myself of any toxins that may be built up in me, and to get rid of the Accutane in my system. As for the moisturizers and makeup, neither interfere with the efficacy of the medicine. PLEASE moisturize your face. ... (40 replies)


Associated Tags: cipro, ciprofloxacin, differin, keflex, retin-a

Pages: 1 2 3 4 5 6 7 8 9 10

All times are GMT -7. The time now is 11:07 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!